# SDR UIEA2021081701818

- Difficulty date: August 17, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 2748
- Condition: Faulted
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R "WX SYS FAIL" AND "WXR SYS" STATUS MSG.( TRANSFERRED TO DMI 152042 IAW MEL 34-43-01, CAT D.  /  REMOVED AND REPLACED RIGHT WEATHER RADAR TRANSCEIVER IAW B767 AMM 34-43-01-404-005. PERFORMED OPERATIONAL TEST IAW B767 AMM 34-43-00-715-026-002. OPS CHECK GOOD. NO DEFECTS NOTED. THIS CLEARS DMI 152042. )
